# SDR EIA990008

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION AND C-CHECK, FORWARD CARGO COMPARTMENT AT BS 570 LATERAL FRAME IS CRACKED IN SEVERAL PLACES, NRC NR 13-6635.  REPAIRED IAW SRM 53-30-21 FIG 5 AND 51-30-02.  (M)
